Illinois Journal of Mathematics

Normal complements of Carter subgroups

Surinder K. Sehgal and William A. McWorter, Jr.

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 12, Issue 3 (1968), 510-512.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256054118

Digital Object Identifier
doi:10.1215/ijm/1256054118

Mathematical Reviews number (MathSciNet)
MR0227264

Zentralblatt MATH identifier
0157.05701

Subjects
Primary: 20.25

Citation

Sehgal, Surinder K.; McWorter, William A. Normal complements of Carter subgroups. Illinois J. Math. 12 (1968), no. 3, 510--512. doi:10.1215/ijm/1256054118. https://projecteuclid.org/euclid.ijm/1256054118


Export citation